# SDR TRAX200700440

- Difficulty date: March 29, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 22,246 hours, 19,403 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OBLIQUE ANGLE AFT OF 621 BULKHEAD IS CRACKED (AS MARKED).  REMOVED RT OBLIQUE ANGLE AFT OF621 BULKHEAD. OK TO TREAT AND PRIME RT OBLIQUE ANGLE AND PAINT. OK TO INSTALL.
